`a`
Mathematical Biosciences and Engineering (MBE)
 

On a diffusive predator-prey model with nonlinear harvesting
Pages: 807 - 821, Issue 4, August 2014

doi:10.3934/mbe.2014.11.807      Abstract        References        Full text (953.2K)           Related Articles

Peng Feng - Department of Mathematics, Florida Gulf Coast University, 11501 FGCU Blvd. S., Fort Myers, FL 33965, United States (email)

1 M. A. Aziz-Alaoui, Study of a Leslie-Gower-type tritrophic population, Chaos Sol. and Fractals, 14 (2002), 1275-1293.       
2 M. A. Aziz-Alaoui and M. Daher Okiye, Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Appl. Math. Lett., 16 (2003), 1069-1075.       
3 J. B. Collings, The effects of the functional response on the bifurcation behavior of a mite predator-prey interaction model, J. Math. Biol., 36 (1997), 149-168.       
4 Y. Du, R. Peng and M. Wang, Effect of a protection zone in the diffusive Leslie predator-prey model, J. Diff. Eqns., 246 (2009), 3932-3956.       
5 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New-York, 1983.       
6 X. N. Guan, W. M. Wang and Y. L. Cai, Spatiotemporal dynamics of a Leslie-Gower predator-prey model incorporating a prey refuge, Nonlinear Analysis: Real World Applications, 12 (2011), 2385-2395.       
7 R. P. Gupta and P Chandra, Bifurcation analysis of modified Leslie-Gower predator-prey model with Michaelis-Menten type prey harvesting, J. Math. Anal. Appl., 398 (2013), 278-295.       
8 A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2011), 697-699.       
9 T. K. Kar, Modelling and analysis of a harvested prey-predator system incorporating a prey refuge, J. Comput. Appl Math., 185 (2006), 19-33.       
10 B. Leard, C. Lewis and J. Rebaza, Dynamics of ratio-dependent predator-prey models with nonconstant harvesting, Disc. Cont. Dyn. Syst. S, 1 (2008), 303-315.       
11 P. H. Leslie, Some further notes on the use of matrices on population mathematics, Biometrika, 35 (1948), 213-245.       
12 R. M. May, Stability and Complexity in Model Ecosystem, Princeton University Press, Princeton, NJ, 1974.
13 A. F. Nindjin, M. A. Aziz-Alaoui and M. Cadivel, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay, Nonlinear Anal. Real World Appl., 7 (2006), 1104-1118.       
14 D. J. Wollkind, J. B. Collings and J. A. Logan, Metastability in a temperature-dependent model system for predator-prey mite outbreak interactions on fruit trees, Bull. Math. Biol., 50 (1988), 379-409.       
15 D. Xiao, W. Li and M. Han, Dynamics in a ratio-dependent predator-prey model with predator harvesting, J. Math. Anal and Appl., 324 (2006), 14-29.       
16 Q. Ye and Z. Li, Introduction to Reaction-Diffusion Equations, Science Press, Beijing, 1990.       
17 N. Zhang, F. D. Chen, Q. Q. Su and T. Wu, Dynamic behaviors of a harvesting Leslie-Gower predator-prey model, Discrete Dyn. Nat. Soc., (2011), Art. ID 473949, 14 pp.       
18 Y. Zhu and K. Wang, Existence and global attractivity of positive periodic solutions for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, J. Math. Anal. Appl., 384 (2011), 400-408.       

Go to top